How To Stop Menstruation So It Does Not Last Long?
I want to ask my doctor, I have not participated in family planning for 4 months, during 2 months of regular menstruation and the last 2 months have been irregular / menstruation for longer than 15 days even up to 20 days whether it is a side effect after I joined KB so my period is long … then how do I stop menstruation so that not long … thank you ….
Thank you for the question.
Need to be clarified, what KB did you use before?
KB, based on its contents, is divided into 2 types, namely hormonal birth control (which contains synthetic hormones) and non-hormonal. The cost, which causes disruption of menstrual patterns, even after its use is stopped is hormonal birth control, for example birth control pills, injectable birth control, implant birth control, or hormonal IUDs. Disturbance of menstrual patterns after stopping using hormonal birth control is generally reasonable because of the impact of hormonal modification caused by the effects of birth control. By disciplining a healthy lifestyle, such as adequate rest, exercising for at least 30 minutes a day, eating more antioxidant-rich foods (such as fruits, whole grains, and vegetables), maintaining ideal body weight, and controlling emotions wisely, often these complaints will improve in 1-3 months.
However, aside from the side effects of birth control that you used before, irregular and prolonged menstruation as you experience can also occur due to other factors, such as hormonal disorders, physical or psychological stress, eating disorders, endometriosis, myomas, pelvic inflammation , cervical cancer, blood clotting disorders, miscarriage, thyroid disorders, or many other possibilities.
Considering your menstruation has lasted more than 14 days, you should not just let it go. Check with yourself directly to a doctor or obstetrician so you can do an ultrasound, blood test, pap smear, or other supporting tests. In this way, the doctor can decide what treatment is appropriate, whether it is enough with drugs, hormonal therapy, surgery, or other therapeutic modalities.
In the meantime, when there is still bleeding a lot, do not have sex that involves vaginal penetration and limit physical activity that makes you tired, yes. In addition, do not also carelessly take medicine without direct advice from the doctor who examined you.
I hope this helps.